MathSciNet Relay Station
MathSciNet bibliographic data
MR647356 92A17 (90D45 92A10)
Hofbauer, Josef; Schuster, Peter; Sigmund, Karl Game dynamics in Mendelian populations. Biol. Cybernet. 43 (1982), no. 1, 51–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement